MAUDE Adverse Event Report: COVIDIEN SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4030
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the silverhawk device was inspected and found the orange distal guidewire tubing disengaged from the proximal torque shaft guidewire tubing.The distal guidewire tubing was not torn; however buckling was noted approximately 0.3 mm from the proximal end of the distal guidewire tubing.The proximal guidewire tubing was inspected and discovered zipper tearing throughout the entire segment.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the silverhawk directional atheterctomy device as per ifu, to treat a cto in the superficial femoral artery.A non-medtronic.014 300 guidewire and a 6 fr non-medtronic sheath were used.Artery diameter 6mm lesion length 100mm.It was reported the device was advanced to the lesion, made 2 passes with no issues noted.During removal of the device the physician encountered resistance, fluoro image showed a prolapsed wire in proximal sfa at the distal section of the device.The physician advanced the wire to straighten.The wire and device were removed intact as a unit.The wire was removed from the proximal port, a deformity was observed.No patient injury was reported.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key7137134
Report Number2183870-2017-00606
Device Sequence Number18855378
Product Code MCW
UDI-Device Identifier00821684074046
UDI-Public00821684074046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Catalogue NumberP4030
Device Lot NumberA391677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight69